iHerb Customer Reviews
Savings of: AU$0.58 (1% off)
Over-priced and I'm not impressed
Posted by Reviewer3049143 on Nov 02, 2012
Too much money for something that has added ingredients that might be unhealthy. Magnesium stearate has some issues. Titanium dioxide and caramel coloring?? What are those in there for? Are we supposed to really care about the color of the pills we take?? I bought this without thinking through or reading the ingredients carefully--silly me. I won't buy it again
Good, Good, Good!
Posted by 5220900505784331095 on Sep 01, 2013
I bought it for my grandmother. She got this for 10 days, and she felt her knee got well.
Reduce the instability
Posted by Reviewer2461421 on Jun 05, 2012
The instability of my knee has improved greatly with the use of the product.
Results that last
Posted by Reviewer3131320 on Apr 21, 2012
I had a torn miniscus and thought I was destined to be in pain. I took this stuff and after a few weeks the pain disappeared. I now take it regularly. I gave it to my husband who has chronic knee pain and he said it's really effective. I gave it to my office co-worker and she swears by it as well. The effect is not immediate, but after about 2 weeks everyone that I've given it to notices a difference.
Delay on receiving
Posted by 4943736708399373862 on Nov 07, 2013
As you know, I ordered the product on September 05, 2013 07:04, and still did not receive it. Could you, please, tell me something about the order? Thanks a lot. Sincerely, Nelson Azambuja
Posted by 4797875191690818023 on Jul 13, 2013
The product was not delivered so far. I would like to know the resason for this huge delay.
Recebi antes do que esperava
Posted by 5131439571401718832 on Jul 05, 2013
A entrega foi efetuada de forma rápida.. Obrigado
Posted by 4988254574717048910 on Jun 20, 2014
Very good product
Posted by 5478738492706711366 on Aug 30, 2014
Within less than a week to feel an improvement!
Pains in joints
Posted by 5214371460592141401 on Oct 02, 2014
Very good for pain in joints produced by chronic osteoarthritis, in my case on hips and knees. Thank you.